Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 256324, 13 pages
http://dx.doi.org/10.1155/2013/256324
Research Article

Existence of Nontrivial Solutions and High Energy Solutions for a Class of Quasilinear Schrödinger Equations via the Dual-Perturbation Method

1Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China
2Department of Mathematics, Yunnan Normal University, Kunming, Yunnan 650092, China

Received 23 June 2013; Accepted 12 September 2013

Academic Editor: Mihai Mihǎilescu

Copyright © 2013 Yu Chen and Xian Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the quasilinear Schrödinger equation of the form , . Under appropriate assumptions on and , existence results of nontrivial solutions and high energy solutions are obtained by the dual-perturbation method.